# SDR UALA2009051801397

- Difficulty date: May 16, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LWR INTERIOR SHEAR TIE STA 1549 BETWEEN STR 39L AND 38L IS CORRODED.   MAJOR REPAIR ACCOMPLISHED, INSTALLED NEW SHEAR TIE P-N 140T2102U585.
